# SDR FDEA201402180355

- Difficulty date: February 18, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD ANGLE UPPER EDGE FOUND CORRODED BS 997.  REPAIRED IAW EA F-5310-T0306904 PART 1.    REPAIR CLASSIFIED AS MAJOR.
